Existence of solutions for a fully nonlinear fourth-order two-point boundary value problem

Title
Existence of solutions for a fully nonlinear fourth-order two-point boundary value problem
Author(s)
장성각배명학[배명학]
Keywords
Boundary values; Existence; Existence of Solutions; Fourth-order; Fourth-order differential equations; Leray-Schauder degree theory; Nagumo-condition; Two-point boundary value problem; Boundary value problems; Nonlinear equations
Issue Date
201110
Citation
Journal of Applied Mathematics and Computing, v.37, no.01�� 02��, pp.287 - 295
Abstract
In this paper, we investigate the existence of solutions of a fully nonlinear fourth-order differential equation x (4)=f(t,x,x��, x��,x�ȡ�, [t��[0,1 with one of the following sets of boundary value conditions; x��(0)=x(1)=a 0x��(0)-b 0x�ȡ�(0)=a 1x��(1)+b 1x�ȡ�(1)=0, x(0)=x��(1)=a 0x��(0)- b 0x�ȡ�(0)=a 1x��(1)+b 1x�ȡ�(1)=0 By using the Leray-Schauder degree theory, the existence of solutions for the above boundary value problems are obtained. Meanwhile, as an application of our results, an example is given. ? 2010 Korean Society for Computational and Applied Mathematics.
URI
http://hdl.handle.net/YU.REPOSITORY/24381http://dx.doi.org/10.1007/s12190-010-0434-3
ISSN
1598-5865
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE